MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II Sterox; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FINELINE II Sterox; Implantable Lead
Model Number 4456
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a burning sensation with this right ventricular (rv) lead which was out of place.The boston scientific technical services consultant referred the patient to the clinic.As of this time, this rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.

Brand Name
FINELINE II Sterox
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50335464
Report Number2124215-2026-44809
Device Sequence Number5702284
Product Code DTB
UDI-Device Identifier00802526087752
UDI-Public(01)00802526087752(17)150421
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/21/2015
Device Model Number4456
Device Catalogue Number4456
Device Lot Number522133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Date Device Manufactured04/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale